ClinVar Miner

Submissions for variant NM_022173.4(TIA1):c.1096C>T (p.Gln366Ter)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001204751 SCV001375972 uncertain significance Welander distal myopathy 2019-09-13 criteria provided, single submitter clinical testing This sequence change results in a premature translational stop signal in the TIA1 gene (p.Gln366*). While this is not anticipated to result in nonsense mediated decay, it is expected to disrupt the last 21 amino acids of the TIA1 protein. This variant is not present in population databases (ExAC no frequency). This variant has not been reported in the literature in individuals with TIA1-related conditions. Algorithms developed to predict the effect of sequence changes on RNA splicing suggest that this variant may create or strengthen a splice site, but this prediction has not been confirmed by published transcriptional studies. This variant disrupts the C-terminal region of the in TIA1 protein. Other variant(s) that disrupt this region (p.Glu384Lys) have been determined to be pathogenic (PMID: 23348830, 23401021). This suggests that this residue is clinically significant, and that variants that disrupt this residue are likely to be disease-causing. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.